MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; TIBIAL INSERT TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE; TIBIAL INSERT TRIALS
Catalog Number 254500503
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total knee arthroplasty, the metal spring ring used to secure the shim became dislodged intraoperatively when the nurse removed the shim from the device.Loosening of the spring ring was also confirmed in other trial inserts.The surgery was completed successfully without delay, and x-ray confirmed no fragments or components remained in the patient.There was no patient consequence or involvement.The complaint devices were available for return except for one device, which was retained by the customer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
TIBIAL INSERT TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25299209
Report Number1818910-2026-09227
Device Sequence Number13103374
Product Code HWT
UDI-Device Identifier10603295132431
UDI-Public(01)10603295132431(10)MVMBSX160
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500503
Device Lot NumberMVMBSX160
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/10/2026
06/22/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/11/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown